# SDR VGC2005F00000

- Difficulty date: December 22, 2004
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N131FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 155
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 355909575
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTING SDF CLIMBING THROUGH 8500 FT, NR 2 ENGINE ZONE 2, FIRE INDICATION LIGHT ILLUMINATED.  CREW PERFORMED CHECKLISTS (IE PERFORMED ENGINE SHUTDOWN) AS REQUIRED AND RETURNED TO SDF.  CREW REPORTED THAT NO VISUAL INDICATIONS OF FIRE, AND AFTER ENGINE COOLED DOWN, FIRE WARNING TEST STILL FAILED.  FALSE FIRE WARNING INDICATION SUSPECTED.
